# SDR SWAA2014013124733

- Difficulty date: January 12, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOUBLER CUSP WEB CORRODED BETWEEN BS 579 TO STATION 598.  R & R WEB IAW SRM & DRAWING.
